A lower bound on T SR/m H in the O(4) model on anisotropic lattices

Gavai RV, Heller UM, Karsch F, Neuhaus T, Plache B (1992)
Physics Letters, B 294(1): 84-90.

Download
OA
Journal Article | Published | English
Author
; ; ; ;
Abstract
Results of an investigation of the O(4) spin model at finite temperature using anisotropic lattices are presented. In both the large N approximation and numerical simulations using the Wolff cluster algorithm we find that the ratio of the symmetry restoration temperature T(SR) to the Higgs mass m(H) is independent of the anisotropy xi. From the numerical simulations we obtain a lower bound of T(SR)/m(H) congruent-to 0.58 +/- 0.02 at a value for the Higgs mass m(H)a(s) congruent-to 0.5, which is lowered further by about 10% at m(H)a(s) congruent-to 1. Requiring certain timelike correlation functions to coincide with their spacelike counterparts, quantum and scaling corrections to the anisotropy are determined and are found to be small i.e., the anisotropy is found to be close to the ratio of spacelike and timelike lattice spacings.
Publishing Year
ISSN
PUB-ID

Cite this

Gavai RV, Heller UM, Karsch F, Neuhaus T, Plache B. A lower bound on T SR/m H in the O(4) model on anisotropic lattices. Physics Letters, B. 1992;294(1):84-90.
Gavai, R. V., Heller, U. M., Karsch, F., Neuhaus, T., & Plache, B. (1992). A lower bound on T SR/m H in the O(4) model on anisotropic lattices. Physics Letters, B, 294(1), 84-90.
Gavai, R. V., Heller, U. M., Karsch, F., Neuhaus, T., and Plache, B. (1992). A lower bound on T SR/m H in the O(4) model on anisotropic lattices. Physics Letters, B 294, 84-90.
Gavai, R.V., et al., 1992. A lower bound on T SR/m H in the O(4) model on anisotropic lattices. Physics Letters, B, 294(1), p 84-90.
R.V. Gavai, et al., “A lower bound on T SR/m H in the O(4) model on anisotropic lattices”, Physics Letters, B, vol. 294, 1992, pp. 84-90.
Gavai, R.V., Heller, U.M., Karsch, F., Neuhaus, T., Plache, B.: A lower bound on T SR/m H in the O(4) model on anisotropic lattices. Physics Letters, B. 294, 84-90 (1992).
Gavai, R. V., Heller, U. M., Karsch, Frithjof, Neuhaus, Thomas, and Plache, B. “A lower bound on T SR/m H in the O(4) model on anisotropic lattices”. Physics Letters, B 294.1 (1992): 84-90.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv hep-lat/9207033

Inspire 336852

Search this title in

Google Scholar